Alert archive / Wyoming / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 78, NWS Cheyenne, WY

July 5, 2020Converse County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 5, 2020, 4:43 PM MDT for Converse County, Wyoming. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2020, 4:43 PM MDT (22:43 UTC)
Expired
Jul 5, 2020, 5:01 PM MDT
In force
18 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Converse County, WY

The radar

The Cheyenne radar (KCYS), 227 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 5, 4:13 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 10.7 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2020-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2020-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-352 J/kg
Mixed-layer LCL
2703 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

076 
WUUS55 KCYS 052243
SVRCYS
WYC009-052315-
/O.NEW.KCYS.SV.W.0078.200705T2243Z-200705T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cheyenne WY
443 PM MDT Sun Jul 5 2020

The National Weather Service in Cheyenne has issued a

* Severe Thunderstorm Warning for...
  Northwestern Converse County in east central Wyoming...

* Until 515 PM MDT.

* At 443 PM MDT, severe thunderstorms were located along a line
  extending from 10 miles east of Antelope Hills to near Laprele
  Reservoir, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Douglas, Glenrock, Rolling Hills, Rolling Hills Estates, Laprele
  Reservoir and Deer Creek.

This includes Interstate 25 in Wyoming between mile markers 141 and
172.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Cheyenne.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4297 10515 4254 10571 4289 10608 4326 10608
      4350 10588 4350 10569
TIME...MOT...LOC 2243Z 217DEG 33KT 4307 10612 4267 10570 

HAIL...1.00IN
WIND...60MPH
 
$$

Braun
1 follow-up statement
514 
WWUS55 KCYS 052301
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
501 PM MDT Sun Jul 5 2020

WYC009-052310-
/O.CAN.KCYS.SV.W.0078.000000T0000Z-200705T2315Z/
Converse WY-
501 PM MDT Sun Jul 5 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CONVERSE COUNTY
IS CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds and 
heavy rain are still possible with these thunderstorms. A Special 
Weather Statement for this storm continues.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
east central Wyoming.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cheyenne.

LAT...LON 4297 10515 4254 10571 4289 10608 4326 10608
      4350 10588 4350 10569
TIME...MOT...LOC 2254Z 217DEG 33KT 4315 10603 4275 10561 

$$

Braun

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 2:40 PM MDT, 2 hours 3 minutes earlier.

Area forecast discussion, Jul 5, 2:40 PM MDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
240 PM MDT Sun Jul 5 2020

.SHORT TERM...(This evening through Tuesday Night)
Issued at 215 PM MDT Sun Jul 5 2020

Storms beginning to pop this afternoon off the Laramie Range and
to the west. Some storms have already produced wind gusts to 50
mph with a very dry surface layer in place to the west of the
Laramie Range, where a Special Weather Statement is in place to
cover this threat. East of the Laramie Range, the front associated
with the shortwave passing to our north is now in the process of
dropping south over Niobrara and Converse Counties, picking up
the dryline that was located just east of the Laramie Range and
dragging it east with storms developing along the lines and ahead
of them. As both boundaries move south and east this afternoon and
evening, expect to see continued storm development. PWATS are
much higher as we pass to the north of the North Platte River
Basin, and with increased shear associated with the cold front,
looking for strong to severe weather possibilities across northern
Nio, Converse, Sioux and Dawes Counties. Here, hail, and strong
winds are the expected threats. To the south, across the northern
Front Range, moisture is available, but shear is lacking, so slow
moving storms with little organization are expected, much like
what we saw yesterday with a steering flow around 20 mph expected
- this means locally heavy rainfall is a possibility. To the west
  of the Laramie Range, diurnal heating and a sliver of moisture
  will allow storms to develop and build, but with a lack of
  mositure available as a zonal mean flow has ushered in a dry
  airmass from the west, dry lightning and gusty winds will be a
  true concern. All that said, isolated to widely scattered storms
  are still expected across the region today; storms will
  transition over the WY/NE border by 5 PM. Storms will pass east
  of the Panhandle by 9 PM.

Quiet overnight, with the possibility of fog development where any
heavy rain showers occur, but have left fog out of the forecast
for now pending shower development this afternoon and evening.

Monday will bring another chance for afternoon showers and
thunderstorms, under decreasing surface moisture availability, so
will see decreasing extent to the development. Gusty winds will be
the primary threat; however, as a shortwave passes through
southeast Wyoming and the western Nebraska Panhandle will see 0-6
km shear will increase substantially, though CAPE will also
decrease yet again as dry air and midlevel subsidence deepens
as an upper level ridge strengthens over the Front Range, pushing
further east and kicking the moisture plume further east as well.
Tuesday will see storms of a more isolated nature as the warming
and drying trend kicks off for the duration of the week. Highs
will top off in the 90s, even reaching 100 in the North Platte
River Basin. Fire weather conditions will be elevated to critical
each day, especially beginning Tuesday. See the Fire Weather
Discussion below for further details.

.LONG TERM...(Wednesday morning through Sunday)
Issued at 215 PM MDT Sun Jul 5 2020

Dominant high pressure and upper level ridge will stay firmly
entrenched over the 4 corners region of the southwest CONUS. This
will keep temperatures hot and dry conditions can be expected as
well. A few ripples along the 500mb level flow aloft are shown on
the GFS, EURO, and Canadian models. The minor shortwaves may help
with creating a few showers over the CWA for the extended period on
Thursday evening and then again on Saturday evening. Medium range
model guidance really showing an overall dry pattern for the
coverage area, which will create some very dry conditions to enhance
current drought outlook per U.S. Drought Monitor guidance for WY.
Wouldn't be surprised to see abnormally dry and moderate drought
conditions move south toward the WY state line this week. Further
support during the atmospheric ridging can be seen by looking at the
700mb temps. Continued surges of warm air advection show afternoon
readings of 18-22 degrees C, especially the Friday-Sunday timeframe.
This will create temperatures in the mid 90s to low 100s east of the
Laramie Range and the high plains of western Nebraska for the
extended period, with areas that include RWL and LAR near the 90
degree mark also. Our break from the heat and dry conditions could
come as early as next Tuesday, July 14th. Between Wednesday morning
and Tuesday of the next week, expect summer temperatures with very
little precipitation to stick around the area.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1140 AM MDT Sun Jul 5 2020

VFR conditions over the period. Thunderstorm development expected
today beginning around 05/18Z over the Laramie Range,
transitioning east around 05/20Z, reaching the NE-WY border by
05/23Z. Thunderstorms may have locally heavy rain along the Front
Range, obscuring visibility, otherwise, storms will be dry with
gusty winds. Severe thunderstorms near KCDR will be capable of
large hail as well. South and west winds with gusts to 25 kts
today through the afternoon, becoming northerly behind storm/front
passage. Light winds tonight.

&&

.FIRE WEATHER...
Issued at 215 PM MDT Sun Jul 5 2020

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING FOR FWZS 310 AND 311...

Elevated to critical fire weather conditions as a deep, dry air
mass transitions east. The ridge of high pressure, located west of
the Laramie Range, will become increasingly dry as it strengthens
under increasing subsidence. Daily afternoon dry storms are
possible with some residual surface moisture in place. Scattered
storms today; decreasing chances daily. Deteriorating conditions
with Haines 5/6 expected starting Tues and very low min RHs, in
the teens and single digits at times, with recoveries in the 30s
west of the Laramie Range beginning Wednesday morning. Winds will
be gusty at times, especially Tuesday and Thursday. A fire weather
watch is in effect for FWZs 310/311 Tuesday.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Fire Weather Watch from Tuesday morning through Tuesday evening
     for WYZ310.

NE...Fire Weather Watch from Tuesday morning through Tuesday evening
     for NEZ311.

&&

SHORT TERM...AB
LONG TERM...BW
AVIATION...AB/AW
FIRE WEATHER...AB
Hazardous weather outlook, Jul 5, 4:58 AM MDT, 11 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
458 AM MDT Sun Jul 5 2020

NEZ003-019>021-054-055-096-WYZ105>108-115>119-061100-
Box Butte-Scotts Bluff County-Banner County-Morrill-
Kimball County-Cheyenne-South Sioux-Shirley Basin-
Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Laramie Valley-
South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
458 AM MDT Sun Jul 5 2020

This hazardous weather outlook is for the southern and central
Nebraska panhandle and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

Widely scattered showers and thunderstorms are expected this
afternoon into early this evening. A few thunderstorms will
become strong to marginally severe, containing hail and strong
gusty winds.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

Isolated to widely scattered thunderstorms are expected on Monday
and Tuesday. Dry and hot weather is forecast after Tuesday through
late next week.

.Spotter information statement...

Spotter activation is unlikely this afternoon and this evening.

WYZ104-109>114-061100-
Ferris/Seminoe/Shirley Mountains-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
458 AM MDT Sun Jul 5 2020

This hazardous weather outlook is for portions of south central
Wyoming.

.DAY ONE...TODAY AND TONIGHT

Isolated thunderstorms are possible this afternoon. These
thunderstorms will contain little if any rainfall, but may result
in wind gusts up to 55 mph.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

The probability for widespread hazardous weather is low.

.Spotter information statement...

Spotter activation will not be needed.

NEZ002-095-WYZ101>103-061100-
Dawes-North Sioux-Converse County Lower Elevations-
Niobrara County-North Laramie Range-
458 AM MDT Sun Jul 5 2020

This hazardous weather outlook is for portions of the northern
Nebraska panhandle and east central Wyoming.

.DAY ONE...TODAY AND TONIGHT

Scattered thunderstorms are expected late this afternoon through
this evening. Some of these thunderstorms may become severe and
contain large hail and strong gusty winds.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

Thunderstorms will become more isolated early in the week as drier
air moves into the region. Mostly dry and hot conditions are
expected mid to late week.

.Spotter information statement...

Spotter activation is unlikely this afternoon and this evening.

In the hours before

Special weather statement, Jul 5, 3:25 PM MDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
325 PM MDT Sun Jul 5 2020

WYZ107-108-116>119-052215-
East Platte County-South Laramie Range-Goshen County-Central Laramie
County-South Laramie Range Foothills-East Laramie County-
325 PM MDT Sun Jul 5 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN ALBANY...
SOUTHERN GOSHEN...LARAMIE AND SOUTHERN PLATTE COUNTIES...

At 325 PM MDT, radar indicated strong thunderstorms were located
along a line extending from near Chugwater to 9 miles west of Natural
Fort. Movement was east at 65 mph.

Winds in excess of 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Cheyenne, La Grange, Burns, Chugwater, Albin, South Greeley,
Hillsdale, Federal, Crystal Lake Campground, Hawk Springs,
Ranchettes, Hawk Springs Campground, Warren AFB, Frontier Park, North
Cheyenne, Hawk Springs Recreation Area, Whitaker, Warren Af Base,
Meriden Rest Area and Gun Barrel.

This includes the following highways...
 Interstate 25 in Wyoming between mile markers 1 and 46.
 Interstate 80 in Wyoming between mile markers 340 and 400.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Cheyenne.

LAT...LON 4171 10492 4177 10483 4177 10480 4176 10484
      4170 10491 4165 10488 4165 10465 4184 10465
      4185 10407 4105 10409 4100 10411 4100 10528
TIME...MOT...LOC 2125Z 273DEG 56KT 4176 10471 4099 10510

Braun
Special weather statement, Jul 5, 4:11 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
411 PM MDT Sun Jul 5 2020

WYZ107-108-052300-
East Platte County-Goshen County-
411 PM MDT Sun Jul 5 2020

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL GOSHEN AND EAST
CENTRAL PLATTE COUNTIES...

At 411 PM MDT, a strong thunderstorm was located near Grayrocks
Reservoir, or 12 miles northeast of Wheatland, moving east at 15 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
Guernsey, Fort Laramie, Grayrocks Reservoir and Fort Laramie National
Historic Site.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Cheyenne.

LAT...LON 4210 10492 4230 10487 4234 10446 4203 10448
TIME...MOT...LOC 2211Z 275DEG 13KT 4219 10481

Braun
Special weather statement, Jul 5, 4:14 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
414 PM MDT Sun Jul 5 2020

NEZ019-020-WYZ108-116>119-052300-
Scotts Bluff-Banner-South Laramie Range-Goshen County-Central Laramie
County-South Laramie Range Foothills-East Laramie County-
414 PM MDT Sun Jul 5 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN SCOTTS
BLUFF...NORTHWESTERN BANNER...SOUTHEASTERN ALBANY...SOUTHERN
GOSHEN...LARAMIE AND SOUTHEASTERN PLATTE COUNTIES...

At 413 PM MDT, radar indicated strong thunderstorms were located
along a line extending from 12 miles west of Hawk Springs to near
Crystal Lake Campground. Movement was east at 30 mph.

Winds in excess of 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Cheyenne, La Grange, Burns, South Greeley, Federal, Pumpkin Vine,
Hawk Springs, Ranchettes, Hawk Springs Campground, Granite Springs
Campground, Warren AFB, Frontier Park, North Cheyenne, Gun Barrel,
Hillsdale, Crystal Lake Reservoir, Crystal Lake Campground, Buford,
Granite Springs Reservoir and Hawk Springs Recreation Area.

This includes the following highways...
 Interstate 25 in Wyoming between mile markers 1 and 42.
 Interstate 80 in Wyoming between mile markers 332 and 384.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Cheyenne.

LAT...LON 4105 10547 4165 10480 4165 10465 4178 10466
      4193 10449 4182 10372 4100 10454 4100 10508
TIME...MOT...LOC 2213Z 279DEG 27KT 4181 10451 4111 10523

Braun
Special weather statement, Jul 5, 4:33 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
433 PM MDT Sun Jul 5 2020

WYZ101-103-052315-
Converse County Lower Elevations-North Laramie Range-
433 PM MDT Sun Jul 5 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN CONVERSE
COUNTY...

At 433 PM MDT, radar indicated strong thunderstorms were located
along a line extending from near Homa Hills to near Boxelder.
Movement was northeast at 25 mph.

Wind gusts up to 50 mph and half inch hail are possible with these
storms.

Locations impacted include...
Glenrock, Rolling Hills, Rolling Hills Estates, Laprele Reservoir,
Deer Creek and Boxelder.

This includes Interstate 25 in Wyoming between mile markers 143 and
175.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4287 10532 4253 10576 4276 10608 4340 10607
TIME...MOT...LOC 2233Z 214DEG 22KT 4302 10633 4264 10579

Braun
Special weather statement, Jul 5, 4:39 PM MDT, 4 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
439 PM MDT Sun Jul 5 2020

NEZ002-052330-
Dawes NE-
439 PM MDT Sun Jul 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DAWES COUNTY UNTIL
530 PM MDT...

At 438 PM MDT, Doppler radar was tracking a strong thunderstorm over
Chadron Airport, or near Chadron, moving east at 15 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Chadron around 450 PM MDT.

LAT...LON 4280 10315 4289 10317 4300 10282 4300 10280
      4293 10279 4279 10279 4278 10277 4274 10277
TIME...MOT...LOC 2238Z 266DEG 14KT 4284 10307

Rubin
Special weather statement, Jul 5, 4:40 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
440 PM MDT Sun Jul 5 2020

NEZ002-052330-
Dawes NE-
440 PM MDT Sun Jul 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DAWES COUNTY UNTIL
530 PM MDT...

At 440 PM MDT, Doppler radar was tracking a strong thunderstorm near
Crawford, or 20 miles southwest of Chadron, moving east at 25 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Chadron Campground around 515 PM MDT.
  Red Cloud Campground around 520 PM MDT.

Other locations impacted by this storm include Chadron St Park.

LAT...LON 4260 10347 4271 10346 4277 10296 4250 10296
TIME...MOT...LOC 2240Z 274DEG 22KT 4266 10333

Rubin

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 2:08 PM MDTFire Weather WatchCYS38 hr
Jul 5, 3:25 PM MDTSpecial Weather StatementCYSLaramie50 min
Jul 5, 4:11 PM MDTSpecial Weather StatementCYSPlatte49 min
Jul 5, 4:14 PM MDTSpecial Weather StatementCYSLaramie46 min
Jul 5, 4:33 PM MDTSpecial Weather StatementCYSConverse42 min
Jul 5, 5:15 PM MDTSpecial Weather StatementCYSGoshen45 min
Jul 5, 5:16 PM MDTSpecial Weather StatementCYSConverse29 min
Jul 5, 5:26 PM MDTSpecial Weather StatementCYSLaramie49 min
Jul 5, 5:53 PM MDTSpecial Weather StatementCYSNiobrara52 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.